Astra Zeneca warns governments of autoimmune disease and thrombosis from vaccination (gene therapy)
Letter to the Editor
Immune-induced thrombocytopenia: AstraZeneca issues red-hand letter warning of common autoimmune disease caused by vaccination (in Europe)
European Medicines Agency’s (EMA): Vaxzevria (previously COVID-19 Vaccine AstraZeneca): link between the vaccine and the occurrence of thrombosis in combination with thrombocytopenia:
European Medicines Agency’s (EMA) COVID-19 Vaccine Janssen: link between the vaccine and the occurrence of thrombosis in combination with thrombocytopenia. (Janssen not available in Australia)
“While further evidence is being collected, the PRAC has recommended an update to the product information of Vaxzevria to reflect the current knowledge of the safety issue.
One of these updates is in section 4.8 of the SmPC to reflect thrombocytopenia as an adverse
reaction, with a frequency of common (Note: “common” is defined as 1% to 10%), based on data from clinical trials and to include thrombosis in combination with thrombocytopenia with frequency of very rare.”
The following are all Interesting read regarding this issue and the problem with the spike-protein better explained.
Some are in German (use auto-translate):
AstraZeneca warns of common autoimmune disease from vaccination via red-hand letter: (Ger)
Problems with thrombosis and blood clots with vaccination and infection: (Ger)
A study and publication of PEI Institute (Paul-Ehrlich-Institute) Germany (PEI = Federal Institute for Vaccines and Biomedicines Germany, similar the TGA). (English).
Measure What Fuses – Tissue Damage through Cell Fusion in COVID-19 and the Role of the Spike Protein:
Was a dangerous side effect of vaccination omitted by the Paul Ehrlich Institute? (Ger)
Study on the role of thrombosis in Covid-19 and the problems with the AstraZeneca vaccine (Ger)
Common autoimmune disease in people vaccinated with AstraZeneca? (Ger)
Frequent blood clotting disorders in people vaccinated with AstraZeneca and Janssen – reason autoimmune disease? (Ger)
Why are the COVID vaccines so toxic? (Ger)
THANZ advisory statement, May 6 2021: Suspected Vaccine Induced Prothrombotic Immune Thrombocytopenia (VIPIT)